... problem. So I tried Cymbalta for a few weeks and I did lose weight but I couldnt sleep much and was depressed. So I went back on the elevil and Im doing OK. But now I have to lose weight. So I,m wondering if I should go back on cymbalta for a few months to lose the weight and just put up with the depression and lack of sleep. Any sugestions? Kittenliz
I too have Fibromyalgia (FM) and most people would be on Cymbalta for FM and Elavil (Amitriptyline) as a sleep aid. Most would be on Elavil 25-75mg (a few people will respond to this question and state how much Elavil they are taking). I was once on Cymbalta, Elavil and Lyrica. Cymbalta and Elavil are not usually a choice just an addition to one another.
If I were in your shoes, I'd not take the Cymbalta if it caused depression and insomnia, just to lose a few pounds, girl! You can lose the weight on your own and not have to deal with these horrid side effects.
(Actually, I am in your shoes, as I've packed on some pounds from Neurontin.) So, try, try to lose the weight without using Cymbalta.
Best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2011 • 6 answers
Posted 8 Mar 2013 • 6 answers
Posted 21 Dec 2015 • 4 answers
Posted 30 Mar 2017 • 3 answers
Posted 25 May 2017 • 2 answers